# SDR AALA2019060329004

- Difficulty date: June 1, 2019
- Submitted: June 3, 2019
- Operation: Air carrier
- Aircraft: N160AN
- Make and model: Airbus A321-231
- Aircraft serial: 7069
- Aircraft time: 10,093 hours, 3,840 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Damper
- Condition: Low Pressure
- Location: L4 Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: #4 LEFT HAND PASSENGER DOOR EMERGENCY CYLINDER (ACCUMULATOR) PSI LOW. MAINTENANCE REPLACED DAMPER PER AMM 52-10-00.
